×

zbMATH — the first resource for mathematics

Random environments and stochastic calculus. (English) Zbl 0444.92013

MSC:
92D25 Population dynamics (general)
92D40 Ecology
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abrams, P., Niche overlap and environmental variability, Math. biosc, 28, 357-372, (1976)
[2] Arnold, L., Stochastic differential equations: theory and applications, (1974), Wiley-Interscience New York
[3] Ayala, F.J.; Gilpin, M.E.; Ehrenfeld, J.G., Competition between species: theoretical models and experimental tests, Theor. pop. biol, 4, 331-356, (1973)
[4] Billingsley, P., Convergence of probability measures, (1968), Wiley New York · Zbl 0172.21201
[5] Billingsley, P., Weak convergence of measures: applications in probability, (1971), SIAM Philadelphia · Zbl 0271.60009
[6] Birkhoff, G.; Rota, G.C., Ordinary differential equations, (1969), Blaisdell Wltham, Mass · Zbl 0183.35601
[7] Capocelli, R.M.; Ricciardi, L.M., A diffusion model for population growth in a random environment, Theor. pop. biol, 5, 28-41, (1974) · Zbl 0291.92031
[8] Crow, J.F.; Kimura, M., An introduction to population genetics theory, (1970), Harper & Row New York · Zbl 0246.92003
[9] Feldman, M.W.; Roughgarden, J., A Population’s stationary distribution and chance of extinction in a stochastic environment with remarks on the theory of species packing, Theor. pop. biol, 7, 197-207, (1975) · Zbl 0299.92011
[10] Feller, W., The parabolic differential equations and the associated semigroups of transformations, Ann. math, 55, 468-519, (1952) · Zbl 0047.09303
[11] Ford, E.B., Ecological genetics, (1965), Methuen London
[12] Gray, A.H.; Caughey, T.K., A controversy in problems involving random parametric excitation, J. math. phys, 44, 288-296, (1965) · Zbl 0144.39804
[13] Gihman, I.I.; Skorokhod, A.V., Introduction to the theory of random processes, (1969), Saunders Philadelphia
[14] Gillespie, J.H., Polymorphism in random environments, Theor. pop. biol, 4, 193-195, (1973)
[15] Gillespie, J.H., The role of migration in the genetic structure of populations in temporally and spatially varying environments. I. conditions for polymorphism, Amer. natur, 109, 127-135, (1975)
[16] Gillespie, J.H.; Guess, H., The effects of environmental autocorrelation on the progress of selection in a random environment, Amer. natur, (1976), to appear
[17] Guess, H.A., On the weak convergence of wright-Fisher models, (), 287-306 · Zbl 0263.60033
[18] Guess, H.A.; Gillespie, J.H., Diffusion approximations to linear stochastic difference equations with stationary coefficients, J. appl. probability, (1976), to appear · Zbl 0364.60097
[19] Ibragimov, I.A.; Linnik, Yu.V., Independent and stationary sequences of random variables, (1970), Wolters-Noordhoff Groningen · Zbl 0219.60027
[20] Karlin, S.; Leiberman, U., Random temporal variation in selection intensities: case of large population size, Theor. pop. biol, 6, 355-382, (1974) · Zbl 0289.92025
[21] Karlin, S.; Leiberman, U., Random temporal variation in selection intensities: one-locus two-allele model, J. math. biol, 2, 1-17, (1975) · Zbl 0309.92013
[22] Karlin, S.; Levikson, B., Temporal fluctuations in selection intensities: case of small population size, Theor. pop. biol, 6, 383-412, (1974) · Zbl 0289.92026
[23] Keiding, N., Extinction and exponential growth in random environments, Theor. pop. biol, 8, 49-63, (1975) · Zbl 0311.92019
[24] Khas’minskii, R.Z., A limit theorem for the solutions of differential equations with random right-hand sides, Theor. probability appl, 3, 390-406, (1966) · Zbl 0202.48601
[25] Kimura, M., Process leading to quasifixation of genes in natural populations due to random fluctuation of selection intensities, Genetics, 39, 280-295, (1954)
[26] Kushner, H.J., On the weak convergence of interpolated Markov chains to a diffusion, Ann. probability, 2, 40-50, (1974) · Zbl 0285.60064
[27] Ladde, G.S.; Siljak, D.D., Stability of multispecies communities in randomly varying environment, J. math. biol, 2, 165-178, (1975) · Zbl 0313.92013
[28] Levikson, B., Regulated growth in random environments, J. math. biol, 3, 19-26, (1976) · Zbl 0357.92029
[29] Levikson, B.; Karlin, S., Random temporal variation in selection intensities acting on infinite diploid populations: diffusion method analysis, Theor. pop. biol, 8, 292-300, (1975) · Zbl 0353.92008
[30] Lindvall, T., Weak convergence of probability measures and random functions in the function space D[0, ∞], J. appl. probability, 10, 109-121, (1973) · Zbl 0258.60008
[31] Loeve, M., Probability theory, (1963), Van Nostrand New York · Zbl 0108.14202
[32] Ludwig, D., Stochastic population theories, ()
[33] Ludwig, D., Persistence of dynamic systems under random perturbations, SIAM rev, 17, 605-640, (1975) · Zbl 0312.60040
[34] May, R.M., Stability and complexity in model ecosystems, (1973), Princeton Univ. Press Princeton, N. J
[35] May, R.M., On the theory of niche overlap, Theor. pop. biol, 5, 297-332, (1974)
[36] May, R.M., Biological populations obeying difference equations: stable points, stable cycles, and chaos, J. theor. biol, 49, 511-524, (1975)
[37] May, R.M.; MacArthur, R.H., Niche overlap as a function of environmental variability, (), 1109-1113
[38] May, R.M.; Oster, G.F., Bifurcations and dynamic complexity in simple ecological models, Amer. natur, 110, 573-599, (1976)
[39] McKean, H.P., Stochastic integrals, (1969), Academic Press New York · Zbl 0191.46603
[40] McShane, E.J., Stochastic calculus and stochastic models, (1974), Academic Press New York · Zbl 0292.60090
[41] Mortensen, R.E., Mathematical problems of modeling stochastic nonlinear dynamic systems, J. statist. phys, 1, 271-296, (1969)
[42] Morton, J.B.; Corrsin, S., Experimental confirmation of the applicability of the Fokker-Planck equation to a non-linear oscillator, J. math. phys, 10, 361-368, (1969)
[43] Norman, M.F., Markov processes and learning theory, (1972), Academic Press New York
[44] Papanicolaou, G.C.; Kohler, W., Asymptotic theory of mixing stochastic ordinary differential equations, Comm. pure appl. math, 27, 641-668, (1974) · Zbl 0288.60056
[45] Prohorov, Yu.V.; Rozanov, Yu.A., Probability theory, (1969), Springer-Verlag New York · Zbl 0186.49701
[46] Saaty, T.L., Modern nonlinear equations, (1967), McGraw-Hill New York · Zbl 0148.28202
[47] Schoener, T.W., Population growth regulated by intraspecific competition for energy or time: some simple representations, Theor. pop. biol, 4, 56-84, (1973) · Zbl 0281.92015
[48] Skorokhod, A.V., Limit theorems for Markov processes, Theor. prob. appl, 3, 202-246, (1958) · Zbl 0090.35501
[49] Stratonovich, R.L., A new representation for stochastic integrals and equations, SIAM J. control, 4, 362-371, (1966) · Zbl 0143.19002
[50] Tuckwell, H.C., A study of some diffusion models of population growth, Theor. pop. biol, 5, 345-357, (1974) · Zbl 0291.92030
[51] Tuckwell, H.C., The effects of random selection on gene frequency, Math. biosci, 30, 129-137, (1976)
[52] Turelli, M., Random environments, stochastic calculus, and limiting similarity, () · Zbl 0444.92013
[53] Whitt, W., Weak convergence of probability measures on the function space C[0, ∞], Ann. math. statist, 41, 939-944, (1970) · Zbl 0203.50501
[54] Wong, E., Stochastic processes in information and dynamical systems, (1971), McGraw-Hill New York · Zbl 0245.60001
[55] Wong, E.; Zakai, M., On the convergence of ordinary integrals to stochastic integrals, Ann. math. statist, 36, 1560-1564, (1965) · Zbl 0138.11201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.